File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Test polynomials, retracts, and the Jacobian conjecture

TitleTest polynomials, retracts, and the Jacobian conjecture
Authors
Issue Date2005
PublisherAmerican Mathematical Society.
Citation
Contemporary Mathematics, 2005, v. 369, p. 253-259 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75406
ISBN
ISSN

 

DC FieldValueLanguage
dc.contributor.authorShpilrain, Ven_HK
dc.contributor.authorYu, JTen_HK
dc.date.accessioned2010-09-06T07:10:49Z-
dc.date.available2010-09-06T07:10:49Z-
dc.date.issued2005en_HK
dc.identifier.citationContemporary Mathematics, 2005, v. 369, p. 253-259en_HK
dc.identifier.isbn9780821879597-
dc.identifier.issn0271-4132-
dc.identifier.urihttp://hdl.handle.net/10722/75406-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.relation.ispartofContemporary Mathematicsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Contemporary Mathematics] in [2005, v. 369], published by the American Mathematical Society-
dc.titleTest polynomials, retracts, and the Jacobian conjectureen_HK
dc.typeArticleen_HK
dc.identifier.emailShpilrain, V: shpil@submaths.hku.hken_HK
dc.identifier.emailYu, JT: yujt@hkusua.hku.hken_HK
dc.identifier.authorityYu, J=rp00834en_HK
dc.description.naturepostprint-
dc.identifier.hkuros115352en_HK
dc.identifier.volume369-
dc.identifier.spage253-
dc.identifier.epage259-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats